Crippling depression out of nowhere? - Social Anxiety Forum
 
Thread Tools
post #1 of 5 (permalink) Old 03-21-2020, 02:51 AM Thread Starter
SAS Member
 
Join Date: Mar 2011
Gender: Male
Posts: 184
My Mood: Asleep

Crippling depression out of nowhere?


I was prescribed Lyrica for fibromyalgia recently and experienced a number of ugly symptoms and was taken off of it a couple days ago but I seem to have crippling depression the past few days. I drink with my painkillers and benzos. I take them with muscle relaxants. I feel as though nothing will ever be right again. I’m so depressed and maybe I just feel neglected by people I want to talk to the most.

I really don’t know what to do. I wish I did. I wish I could fall asleep at a reasonable hour, wake up at a reasonable hour, actually feel joy in the things I do. But I don’t. And I wish it would pass. I haven’t taken my Wellbutrin or my Lexapro in a couple weeks, around the time I started the Lyrica, I just take the Klonopin every day and that’s mostly because I get chills if I don’t. Maybe if I take those again they’ll start to help?

Nothing seems right to me right now. And I know how narcissistic that sounds given the state of the world right now and I hate myself for that. I’ve always gotten my self esteem from my writing and from helping others. But now my writing I feel is **** even when others say it’s not and there’s simply too many people in my life who need help and I don’t have the resources for it.
dreamofmylifetime is offline  
Sponsored Links
Advertisement
 
post #2 of 5 (permalink) Old 03-21-2020, 03:06 PM
Someone you used to know.
 
CoolLilChickadee's Avatar
 
Join Date: Nov 2019
Location: Michigan
Gender: Female
Posts: 134
Consider putting down the booze. It's going to muddle everything else you're taking so you can't get a clear picture of what's working and what's not. I also suggest letting your doctor know you haven't been taking your Wellbutrin or Lexapro. It may be that you're experiencing some withdrawal from those, which can be brutal.



I don't think any of us are doctors, but believe me when I say I'm well experienced in how much worse alcohol makes everything.



Best of luck to you.
CoolLilChickadee is offline  
post #3 of 5 (permalink) Old 03-26-2020, 10:27 AM
SAS Member
 
Join Date: Jan 2020
Posts: 20
Yeah, I would lay off the alcohol and get outside as much as possible. I have found that going outside at least once a day is beneficial for me and if I can go out 2-3 times and stay out for at least 15 mins, that is best. I also have had a good bit of luck taking supplements and vitamins from a brand called metagenics Try doing things you used to love like playing board games, riding a bike outside, putting a puzzle together, drawing or painting, etc.
michellecarney is offline  
 
post #4 of 5 (permalink) Old 04-08-2020, 01:08 PM
SAS Member
 
Join Date: Dec 2015
Gender: Male
Posts: 62
Sorry to hear that. Sounds really rough, also with the medications you are on and not having anyone to talk with

I drink with my painkillers and benzos.

I kinda hate giving advice, but do you drink alcohol with painkillers and benzos you mean? Because, as someone who's done his fair share of drugs himself, mixing downers is just one of those things that's so viciously dangerous I can't help but point it out. If you already aware, than sorry for mentioning.

But - do you have a psychiatrist you can talk too? Because it sounds like there's also medication stuff at stake here. A psychiatrist might be able to help with that more than anyone else.

Either way, hang in there - I know you'll make it out of this even if your situation seems dire. Hugs

Hangin' round that pineapple tree.
kinsey is offline  
post #5 of 5 (permalink) Old 04-29-2020, 03:43 AM
SAS Member
 
Join Date: Apr 2020
Posts: 104
have you ever tried St Johns Wort....its a herbal remedy for treating depression.....i thought ti was good when i was on it for depression.....


just take it easy as much as you can, relax, watch the tv, post here for support, trust me your depression will pass and when it does you will be much the stroonger fori it, much stronger than your peers
irishkarl is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome